Doctor Q&A for Dr. Kevin Passer

A 28-year-old male asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Insomnia's a symptom: This question seems inappropriate to be asking to a physician.
A 28-year-old male asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Too much THC: Too much THC too quickly can cause the symptoms you describe. Some are very similar to an anxiety of panic attack. The difference is, the cannabis is ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Stopping meds: You say you're better so how can you know the medication hasn't helped. What does your doctor say about stopping it. It is true that mirtazapine cause ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Suboxone stopping: Let me ask you this. Why do you want to stop the Suboxone? Are you functioning well? Better than you did without it? Do you think you could have died ... Read More
A 28-year-old female asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Taking Suboxone : Do not use tobacco for 30 minutes before placing it under tongue. Drink water to moisten your your mouth. Try to stick the strip to the bottom of the ... Read More
A 44-year-old member asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Suboxone doctors: It's due to several factors, the primary one being that most doctors just do not want to do it. Doctors like patients to get well quickly and folks wi ... Read More
A 38-year-old member asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Suboxone treatment : Usually it takes about three to five days before the dose is stable, depending on several factors like how well the patient keeps the liquid as it dis ... Read More
A 26-year-old male asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Suboxone high: Sorry, this is not a forum for advice on getting high. If you are asking this question though, I wonder if you ever thought about going to an appropri ... Read More
A member asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Suboxone side effect: Suboxone absolutely has lots of side effects and is an opiate. It has different properties though, compared to all the other opiate. The medication in ... Read More
A male asked:
Dr. Kevin Passer
35 years experience Child Psychiatry
Suboxone duration: The length of time for a 2 mg dose depends on several factors, so it is a bit hard to say for sure. Often, one missed day or so doesn't make the patie ... Read More
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less